EconPapers    
Economics at your fingertips  
 

Asymptotic Behavior of Higher-Order Quasilinear Neutral Differential Equations

Tongxing Li and Yuriy V. Rogovchenko

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

We study asymptotic behavior of solutions to a class of higher-order quasilinear neutral differential equations under the assumptions that allow applications to even- and odd-order differential equations with delayed and advanced arguments, as well as to functional differential equations with more complex arguments that may, for instance, alternate indefinitely between delayed and advanced types. New theorems extend a number of results reported in the literature. Illustrative examples are presented.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/395368.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/395368.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:395368

DOI: 10.1155/2014/395368

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:395368